| Model Number |
368346 |
| Medical Device Problem Code |
Failure to Capture (1081)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/26/2022
Type of Reportable Event
Malfunction
Event or Problem Description
Lead was capped due to no capture at max output.No adverse patient events were reported.Should additional information be received, this file will be updated.
Additional Manufacturer Narrative
The lead is currently not available for analysis.No conclusion can be drawn based on available information at the moment.The file is closed.The investigation will be re-opened should additional data become available.